# SDR SIMA20250722002

- Difficulty date: July 22, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N205NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000481
- Aircraft time: 26,938 hours, 17,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT UPPER EXIT LOCATOR EMERGENCY LIGHT IS INOPERATIVE.   R & R NR 3 EMERGENCY LIGHT BATTERY IAW AMM 33-50-01 OPS CHECK GOOD
